# SDR QMLA2014042114040

- Difficulty date: April 21, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N577AM
- Make and model: Urocop AS365N3
- Aircraft serial: 4425
- Aircraft time: 1,764 hours, 4,664 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,764 hours, 5,854 cycles
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Contaminated
- Location: Heater Sys
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER STARTING THE ENG FOR A SCENE FLIGHT, THE NURSE & MEDIC DETECTED AN UNIDENTIFIED ODOR.  ATTEMPTS TO LOCALIZE & IDENTIFY THE ODOR WERE UNSUCCESSFUL & WE ELECTED TO SHUT DOWN WITH NO FURTHER INCIDENT.  AFTER ADDITIONAL GND RUN, THE ODOR WAS DETERMINED TO BE DUST & POLLEN IN THE HEATER DUCT.  THE ACFT WAS RETURNED TO SERVICE.
